default search action
"Bounds for the Range of a Bivariate Polynomial over a Triangle."
Ralf Hungerbühler, Jürgen Garloff (1998)
- Ralf Hungerbühler, Jürgen Garloff:
Bounds for the Range of a Bivariate Polynomial over a Triangle. Reliab. Comput. 4(1): 3-13 (1998)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.